# SDR CA110221004

- Difficulty date: February 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwa PW120
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Worn
- Location: Nlg
- Part time: 4,916 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT AFTER GEAR HANDLE SELECTED UP. RED LT, NOSE, RT GEAR UNSAFE ILLUMINATED MX: INTERROGATED PSEU, FOUND NW CTR UNREASONABLY FAR ON PAST 2 FLIGHT LEGS.  CHECKED INDUCTANCE VALUES IAW 32-61-00-280-801. ALL VALUES GOOD. FOUND WORN ROLLER BEARING ON NLG CENTERING MECHANISM AND GOUGING ON NLG PROX SENSOR SUPPORT BRACKET. R & R THE NLG CENTERING MECHANISM IAW AMM 32-51-21-00-801 AND 32-51-21-400-802. OPS CHECK GOOD. PERFORMED OPS CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYS AS A PRECAUTIONARY MEASURE IAW AMM TASK 32-31-00-710-801. OPS CHECK GOOD, NO DEFECTS NOTED.
